A1 Journal article – refereed
On Lindenmayerian rational subsets of monoids




List of Authors: Honkala J
Publisher: GAUTHIER-VILLARS
Publication year: 1997
Journal: RAIRO: Informatique Théorique et Applications / RAIRO: Theoretical Informatics and Applications
Journal name in source: RAIRO-INFORMATIQUE THEORIQUE ET APPLICATIONS-THEORETICAL INFORMATICS AND APPLICATIONS
Journal acronym: RAIRO-INF THEOR APPL
Volume number: 31
Issue number: 1
Number of pages: 16
ISSN: 0988-3754

Abstract
We define the family of L rational subsets in an arbitrary monoid. We discuss also L rational relations, L rational transductions and L rational star height.


Internal Authors/Editors

Last updated on 2019-14-06 at 12:48